MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/smj.0b013e3181f0e89c

Медицинская библиотека · Southern medical journal · 2010

Rhabdomyolysis induced by rosuvastatin and sildenafil.

Pennisi Giovanni, Vacante Marco, Russo Cristina, Malaguarnera Mariano

Клинический случайСтатьяПеревод в очереди

Аннотация

A 66-year-old man with diabetes and hypertension using statin was admitted to the hospital with progressive myalgia. He had been on rosuvastatin for five months. After beginning the use of phosphodiesterase-5 inhibitors, he presented with severe muscle pain and maintained penile erection. Several days after interruption of therapy, muscle pain and penile erection disappeared. This case demonstrates the interaction of sildenafil with rosuvastatin might result in myopathy.

Для цитирования: Pennisi Giovanni, Vacante Marco, Russo Cristina, Malaguarnera Mariano. Rhabdomyolysis induced by rosuvastatin and sildenafil.. Southern medical journal. 2010. DOI: 10.1097/smj.0b013e3181f0e89c.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.